# SDR WRLA200214

- Difficulty date: July 1, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N304WL
- Make and model: Doug DC-10-30F
- Aircraft serial: 47928
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Loose
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE WENT TO 11,000 FEET UNABLE TO MAINTAIN CABIN PRESSURE.  (RETURNED TO STATION.)  FOUND FORWARD AND CENTER LOWER CARGO DOOR SEAL PUSHED OUT.  REINSTALLED DOOR SEAL, PRESSURE CHECKED AIRCRAFT, AIRCRAFT PRESS CHECK GOOD.  REINSTALLED DOOR SEAL.  LOOSE DOOR SEAL.
